# SDR AALA202202222122

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 87,696 hours, 11,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 WINDOW HANDLE DIFFICULT TO OPERATE. CLEANED AND LUBED WINDOW HANDLE IAW AMM 56-11-02, OPS CHECK GOOD.
